MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE PACEMAKER

BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE PACEMAKER
Model Number K063
Medical Device Problem Codes Battery Problem (2885); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable pacemaker showed an elective replacement indicator (eri) up to 3 months before the end of life (eol).Technical services (ts) discussed that the patient stated that the device traveled up to the collar bone.Ts added that will continue to follow up with health care professional (hcp) and the surgery will place a new device under the muscle.This pacemaker remains in service.No adverse patient effects were reported.Additional information received indicates that this pacemaker was explanted.A new device with a different model was successfully implanted.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this implantable pacemaker showed an elective replacement indicator (eri) up to 3 months before the end of life (eol).The patient stated that the device traveled up to the collar bone.Boston scientific technical services (ts) added that will continue to follow up with health care professional (hcp) and the surgery will place a new device under the muscle.This pacemaker remains in service.No adverse patient effects were reported.Additional information received indicates that this pacemaker was explanted.A new device with a different model was successfully implanted.Additionally, the physician stated that the device had not migrated.The device will be returned for analysis.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.The device was then exposed to simulated heart load conditions, and the pacing and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.
 
Event or Problem Description

Brand Name
ADVANTIO
Common Device Name
IMPLANTABLE PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22751805
Report Number2124215-2025-55451
Device Sequence Number8716157
Product Code LWP
UDI-Device Identifier00802526516702
UDI-Public(01)00802526516702(17)161113
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/13/2016
Device Model NumberK063
Device Catalogue NumberK063
Device Lot Number391187
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer08/28/2025
01/16/2026
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date09/16/2025
02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexFemale